# SDR WRNA2009004

- Difficulty date: December 30, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 55,381 hours, 22,762 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, DEPARTING FROM SJU, CREW NOTICED THAT THERE WAS NO AIRSPEED INDICATION FROM F/O INDICATOR.  CAPTAIN INDICATOR SHOWING BETWEEN 75-80 KTS AND FLUCTUATING.  ABORTED T/O PROCEDURES FOLLOWED.  RETURNED TO GATE.  MAINT FOUND PITOT LINES CLOGGED WITH VOLCANIC ASH.  LINES BACK FLUSHED IAW 34-11-10/302 ALL LINES RECONNECTED WITH LOW RANGE LEAK TEST ACCOMPLISHED IAW 34-11-10/501-515 SYSTEM TEST NORMAL, NO LEAKS IN SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
